Communications in Mathematical Physics

, Volume 92, Issue 2, pp 163–178

Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem

  • Ezra Getzler

DOI: 10.1007/BF01210843

Cite this article as:
Getzler, E. Commun.Math. Phys. (1983) 92: 163. doi:10.1007/BF01210843


Fermionic quantization, or Clifford algebra, is combined with pseudodifferential operators to simplify the proof of the Atiyah-Singer index theorem for the Dirac operator on a spin manifold.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Ezra Getzler
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA